# SDR DALA2025092306931

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 78,659 hours, 37,191 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079019
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO L/G LGCIU 1 FAULT ECAM WARNING.   FOUND SELECTOR VALVE (40GA) FAULTING. REPLACED SELECTOR VALVE (40GA) AND LGCIU-1. OPS CHECK GOOD. (LP: 1209243)
